# SDR IPXA2020072058005

- Difficulty date: July 20, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,229 hours, 13,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AOUTWARD DEFLECTION OF OUTER UPPER AFT CORNER.DOUBLER REPAIR PER EO MD11-5210-76314-C.
